MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

rash after induction

Home forums Patient Message Board rash after induction

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #3313
    PamyRn
    Member

    Was in 6th day of induction and started a rash..all over front of body. Also alot if petechaie. Had just had 6 units of platlets. Only took a small dose of compazine for nausea that am but doc dosent think it was from that. Im home now on benadryl cream and pill and rash seems to be getting worse instead of better. Anyone have any similiar experiences???
    Pam

    #3314
    geebeebee
    Member

    Pam, I hope they getting this under control…any better luck? I hope you’re doing well otherwise — it sounds like all else is going OK?

    Take care and best wishes,

    Greg

    #3315
    gemloyear
    Member

    Hi Pam, Yes my husband just had a severe rash from antibotics.Your reaction also sounds like an allergic response . His rash also got worse before it got better.He was given benadryl pills and triamcinolone cream .The dermatolgist said he had never seen such a reaction,and if he hadn’t been on prednisone it would have been far worse. If you get any swelling in your throat or ears get yourself to the Drs. It,s important to figure out what was causing the rash ,as the next time you may have a more severe reaction. Good luck, Ellie

    #3316
    sarah
    Member

    Pam, hope you are feeling better soon.
    Sarah

Viewing 4 posts - 1 through 4 (of 4 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert